# SDR CA000328017

- Difficulty date: February 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 28,549 hours
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS CREW ALERT SYS MESSAGE FOR THE RT ENGINE SHUT OFF VALVE INOPERATIVE. REPLACED WIRING.
